... week. I am pain free have not had a migraine since a little head ache here and there but not painful at all. The only big thing I have with this drug is the weight gain and how I get so tired out easy. I am a active mother of 2 and I really need to change this but I'm afrain to switch to something else in fears of getting my migraines back. Is there something else my doctor can give to stop or treat those side effects?
I'm on Topamax & i'm pretty much migrane free.Sometimes i get them from heat or stress but still it's only once a month or maybe 2 months.it depends on whats going on.No weight gain,infact it makes your appiete lessen.
Snri's sure can make one crave sugar and carbs, just watch your calories on this med. Try to move that body, which I'm sure is not hard with two little ones! Since your migraines are so much better, why mess with a good thing? If you gain a significant amount of weight then perhaps you should switch to an ssri? Just a thought.
- Nortriptyline Information for Consumers
- Nortriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nortriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2011 • 4 answers
Updated 2 Apr 2012 • 2 answers
Updated 29 Mar 2013 • 1 answer
Updated 18 Dec 2015 • 1 answer
Updated 8 Oct 2016 • 2 answers